IJPAM: Volume 107, No. 2 (2016)

SYNCHRONIZATION OF A PLANAR MAGNETIC BINARIES
PROBLEM WHEN THE PRIMARIES ARE
OBLATE SPHEROIDS

Mohd. Arif$^1$, Ravi Kumar Sagar$^2$
$^1$Department of Mathematics
Zakir Husain Delhi College
University of Delhi
Delhi, INDIA
[email protected] $^2$Department of Mathematics
University of Delhi
Delhi, INDIA


Abstract. In this article we have investigated the synchronization behavior of the planar magnetic-binaries problem by taking into consideration the oblateness of the primaries evolving from different initial conditions using active control technique based on the Lyapunov-stability theory and Routh-Hurwitz criteria. Numerical simulations are performed to plot phase portraits, time series analysis graphs of the master system and the slave system which further illustrate the effectiveness of the proposed control techniques.

Received: November 26, 2015

AMS Subject Classification: 70F07, 70F15, 34D06

Key Words and Phrases: magnetic binary problem, synchronization, Lyapunov stability theory, Routh-Hurwitz criteria

Download paper from here.




DOI: 10.12732/ijpam.v107i2.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 2
Pages: 317 - 329


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).